# SDR AALA202203171696

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N872AN
- Make and model: Boeing 787-8
- Aircraft serial: 65992
- Aircraft time: 4,949 hours, 935 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L LAVATORY SMOKE MESSAGE NO ONE IN LAVATORY AND NO SMOKE REPEAT PIREP. COMPLIED WITH AIRCRAFT FIM 26-10-F3-46A-421A OPERATIONS CHECK GOOD NO DEFECTS NOTED AT THIS TIME.
